MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4440 - thrombosis/thrombus- on post-operative day 8 ((b)(6) 2025), subject (b)(6) experienced an sae of thrombus'.Further details state "thrombotic formations distal of the fet prosthesis shown in ct (b)(6) 2025 at the thorarc aorta desc, impact code: 4630 - modified surgical procedure - decision was made to prepone the extension + perform tevar during hospitalization.Device problem code: 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: - thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2025 vs thoraflex hybrid thrombus events (b)(6) 2021 - (b)(6) 2025 gave an occurrence rate of (b)(4) a trend requiring action has been identified.4111 - communication interview: additional information has been requested from the site to aid this investigation.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- 25943403 which confirmed the batch was manufactured to specification with no issues found.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event of thrombus reported from extend clinical study (b)(6).Subject (b)(6) a caucasian female aged 66 (at the time of consent to trial taken on (b)(6) 2025) underwent an elective open surgical repair of the aorta with a thoraflex hybrid plexus device on (b)(6) 2025.Indication for repair was to treat an aortic aneurysm (type to be confirmed).On post operative day 8 ((b)(6) 2025), subject experienced sae of thrombus - further details state "thrombotic formations distal of the fet (frozen elephant trunk) prosthesis shown in ct (b)(6) 2025 at the thorarc aorta desc, therefore, the decision was made to prepone the extension + perform tevar during hospitalization".The event was considered recovered, resolved with treatment and without sequelae on (b)(6) 2025.No medication was administered to treat the event.Surgical intervention was required - planned tevar extension was preponed and performed (b)(6) 2025, during hospitalization.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4440 - thrombosis/thrombus- on post-operative day 8 (on (b)(6) 2025), subject: (b)(6) experienced an sae of thrombus'.Further details state "thrombotic formations distal of the fet prosthesis shown in ct on (b)(6) 2025 at the thorarc aorta desc, (understood to be descending thoracic aorta).Impact code: 4630 - modified surgical procedure - decision was made to prepone the extension + perform tevar during hospitalization.Device problem code: 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: thoraflex hybrid sales jan 21 - sep 25 vs thoraflex hybrid thrombus events jan 21 - oct 25 gave an occurrence rate of (b)(4) a trend requiring action has been identified.4111 - communication interview: additional information has been requested from the site to aid this investigation.No thrombectomy was carried out, the graft was not twisted or kinked, there were no difficulties with the procedure, the patient had no allergies to the graft components and the patient did not experience any signs or symptoms of thrombus, this was only detected on the ct scan.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- 25943403 which confirmed the batch was manufactured to specification with no issues found.4117 - device not returned: device remains implanted.4112 - analysis of information provided by user/third party - scans were received and reviewed.8 day post-operational scan review - thrombus noted in the aorta distal to the thoraflex hybrid plexus device, the stent ring appears to be in suitable saddle shape.The device is sealing distally and requires extension to treat the aneurysm as per initial plan.There are no concerns with the patency of the branches.16 day post-operation al scan review - device patent with no areas of occlusion noted.Possible slight areas of thrombus formation on circumference of tevar graft - none noted in flow lumen of aorta the stent ring appears to be in suitable saddle shape.Device is not sealing distally, thoraflex hybrid plexus has been extended with tevar - requires further extension to complete treatment of aneurysm no kinking was noted and all branches appear patent.Conclusion - no defect seen in the device, thrombus formation most likely procedure related and was resolved with preponing the further treatment already planned.Investigation findings: 213 - no device problem found - full batch review from base fabric to finished product confirmed the device was manufactured to specification results pending completion of investigation.Investigation conclusion: 4311 - adverse event related to the procedure - conclusion - no defect seen in the device, thrombus formation likely procedure related and was resolved with preponing the further treatment already planned.
 
Event or Problem Description
Event of thrombus reported from extend clinical study (b)(4).Subject: (b)(6), a caucasian female aged 66 (at the time of consent to trial taken on (b)(6) 2025 underwent an elective open surgical repair of the aorta with a thoraflex hybrid plexus device on (b)(6) 2025.Indication for repair was to treat an aortic aneurysm.On post operative day 8 (on (b)(6) 2025), subject experienced serious adverse event ( sae) of thrombus - further details state "thrombotic formations distal of the fet (frozen elephant trunk) prosthesis shown in ct on (b)(6) 2025 at the thorarc aorta desc, therefore, the decision was made to prepone the extension + perform thoracic endovascular aortic repair ( tevar) during hospitalization".The event was considered recovered, resolved with treatment and without sequelae on 17-sep-2025.No medication was administered to treat the event.Surgical intervention was required - planned tevar extension was preponed and performed on (b)(6) 2025, during hospitalization.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00086 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key23309435
Report Number9612515-2025-00086
Device Sequence Number14906474
Product Code QSK
UDI-Device Identifier05037881031750
UDI-Public05037881031750
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3032X100B-G
Device Lot Number25943403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite